Oklahoma, 2006

Hail and Damaging Winds in Oklahoma, March 9, 2006

March 9, 2006 · NWS TSA · 29 events in 9 counties and zones

18 thunderstorm wind, 11 hail, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$109,000
Crop damage
None recorded
Events
29

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before the first event at Mar 9, 12:46 AM CST, 19 minutes earlier.

Area forecast discussion, Mar 9, 12:46 AM CST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1246 AM CST THU MAR 9 2006

.MESOSCALE UPDATE...
AT MIDNIGHT A SURFACE BOUNDARY EXTENDED ACROSS SOUTHEAST OKLAHOMA
FROM NORTHERN MCCURTAIN COUNTY...TO JUST NORTH OF HUGO AND ON WEST
TO NEAR ARDMORE.  SOUTH OF THE BOUNDARY ACROSS NORTH TEXAS THE SURFACE
WIND WAS SOUTH-SOUTHEASTERLY AND GUSTING TO BETWEEN 30 AND 40 MPH.

THROUGH 08Z THE GREATEST SURFACE PRESSURE FALLS WILL MOVE INTO
SOUTHEAST OKLAHOMA AND THE DRY LINE WILL BEGIN TO ACCELERATE
EAST WITH ADDITIONAL THUNDERSTORMS DEVELOPING DEVELOPING OVER
NORTH TEXAS THAT WILL MOVE INTO SOUTHEAST OKLAHOMA LATER TONIGHT.

THE ENVIRONMENT ACROSS SOUTHEAST OKLAHOMA WILL BE VERY CONDUCIVE
TO SUPERCELL STORMS OVERNIGHT WITH AN ATTENDENT TORNADO RISK.  AT 06Z
THE 0 TO 1 KM HELCITY WAS BETWEEN 300 AND 400 M2/S2.

THE CURRENT STORMS OVER SOUTH-CENTRAL OKLAHOMA ARE LIFTING NORTH OF
THE SURFACE BOUNDARY AND SHOULD BECOME INCREASINGLY ELEVATED AS THEY
APPROACH OUR WARNING AREA.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&
Hazardous weather outlook, Mar 8, 11:37 PM CST, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1137 PM CST WED MAR 8 2006

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091745-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1137 PM CST WED MAR 8 2006

...A LATE-NIGHT TORNADO EPISODE IS POSSIBLE...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
	AREA....ALONG AND SOUTH OF I-44 IN OKLAHOMA AND ALL OF
			NORTHWEST AND WEST CENTRAL ARKANSAS.
	ONSET....AFTER 3AM.

	AREA AT GREATEST RISK...LE FLORE...PUSHMATAHA...
			AND CHOCTAW COUNTIES.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST AND WEST-CENTRAL ARKANSAS.
	ONSET...NOW.

	AREA AT GREATEST RISK...ALONG AND SOUTH OF I-44 IN OKLAHOMA AND
			AND ALL OF NORTHWEST AND WEST CENTRAL ARKANSAS.

DISCUSSION...
A SURFACE BOUNDARY WAS DEVELOPING ACROSS SOUTHWEST ARKANSAS...FAR SOUTHEAST
OKLAHOMA AND NORTH TEXAS.  AS A STRONG UPPER-LEVEL SYSTEM SWEEPS OUT
INTO THE PLAINS OVERNIGHT A PRIMARY LOW PRESSURE SYSTEM WILL MOVE ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.  A SECONDARY SMALL SCALE LOW
CENTER IS EXPECTED TO TRACK DOWN THE BOUNDARY ACROSS FAR SOUTHEAST OKLAHOMA.
THE ATMOSPHERE IS EXPECTED TO BECOME INCREASINGLY UNSTABLE TONIGHT AHEAD
OF THE SURFACE LOWS AND WIND PROFILES WILL BE VERY FAVORABLE FOR SEVERE
THUNDERSTORMS.

WIDESPREAD THUNDERSTORM ACTIVITY WILL OCCUR IN THE REGION OVERNIGHT WITH
SUPERCELLS AND LINE SEGMENTS.  LARGE HAIL AND DAMAGING WINDS WILL OCCUR
WITH THE STORMS.

IF THE SOUTHERN BOUNDARY CONTINUES TO EXIST OVERNIGHT...IT WOULD BECOME
THE FOCUS FOR LONG-LIVED SUPERCELL STORMS WITH THE RISK OF A STRONG
TORNADO.  ANY SHIFT EITHER NORTH OF SOUTH OF THIS BOUNDARY WILL ALSO
SHIFT THE GREATEST TORNADO THREAT AND ALL INTERESTS SHOULD MONITOR
THE EVOLUTION OF THIS SITUATION CLOSELY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
EMERGENCY MANAGERS AND STORM SPOTTERS SHOULD BE READY OF AN EXTENDED
PERIOD OF ACTIVATION TONIGHT AND BE READY FOR THE POSSIBILITY OF A
SIGNIFICANT SEVERE WEATHER EPISODE.

AREA FORECAST DISCUSSIONS FROM THIS OFFICE WILL CONTINUE TO DETAIL THE
EXPECTED POTENTIAL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL.
FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL.
SATURDAY...VERY HIGH FIRE WEATHER POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL.
TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL.

EXTENDED DISCUSSION...
THE SEVERE WEATHER RISK WILL CONTINUE INTO THURSDAY...BOTH WITH
ONGOING MORNING THUNDERSTORMS AND WITH ANY THUNDERSTORMS WHICH
DEVELOP IN THE AFTERNOON. ANY AFTERNOON THUNDERSTORMS WILL PRIMARILY
BE A HAIL THREAT.

THE NEXT STRONG STORM SYSTEM APPROACHES DURING THE WEEKEND WITH
CONTINUED THUNDERSTORM CHANCES...WHILE STRONG SOUTHERLY WINDS
TYPICAL OF SPRINGTIME FUEL FIRE WEATHER CONCERNS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
ACTIVE WEATHER PATTERN WILL CONTINUE...AND LATER FORECASTS SHOULD
CONTINUE TO BE CLOSELY MONITORED.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Local storm report, Mar 8, 9:03 PM CST, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
903 PM CST WED MAR 08 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     TSTM WND GST     FORT SMITH              35.39N 94.40W
03/08/2006  M60 MPH          SEBASTIAN          AR   ASOS

            FORT SMITH REGIONAL AIRPORT ASOS

&&

JDS
Special weather statement, Mar 8, 9:54 PM CST, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
954 PM CST WED MAR 8 2006

ARZ029-OKZ049-076-090430-
LE FLORE OK-PUSHMATAHA OK-SEBASTIAN AR-
954 PM CST WED MAR 8 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1030 PM CST
FOR THE FOLLOWING COUNTIES:

IN WEST CENTRAL ARKANSAS
     SEBASTIAN

IN SOUTHEAST OKLAHOMA
     LE FLORE AND PUSHMATAHA

AT 954 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM HARTFORD TO 11 MILES SOUTH OF KOSOMA...MOVING
NORTHEAST AT 50 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Mar 8, 10:28 PM CST, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1028 PM CST WED MAR 8 2006

OKZ049-090445-
PUSHMATAHA OK-
1028 PM CST WED MAR 8 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1045 PM CST
FOR THE FOLLOWING COUNTY:

IN SOUTHEAST OKLAHOMA
     EASTERN PUSHMATAHA

AT 1028 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES SOUTH OF ALBION TO 4 MILES NORTHEAST OF
SOBOL...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...SOBOL AND ALBION.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Mar 9, 12:30 AM CST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1230 AM CST THU MAR 9 2006

OKZ066-071-073-090700-
MCINTOSH OK-OKMULGEE OK-PITTSBURG OK-
1230 AM CST THU MAR 9 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 100 AM CST
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     OKMULGEE

IN SOUTHEAST OKLAHOMA
     MCINTOSH AND PITTSBURG

AT 1230 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES SOUTH OF BRYANT TO 17 MILES NORTHWEST OF
ASHLAND TO 39 MILES SOUTHWEST OF ASHLAND...MOVING EAST AT 45 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
HENRYETTA...BRYANT...DEWAR...HOFFMAN...GRAYSON...SCHULTER...MORRIS...
ERAM...EUFAULA...CHECOTAH...HANNA...VERNON...RAIFORD...VIVIAN...
STIDHAM...ONAPA...PIERCE...HITCHITA...RENTIESVILLE...MCALESTER...
KIOWA...PITTSBURG...BLANCO...ASHLAND...SAVANNA...DOW...HAYWOOD...
BACHE...ALDERSON...KREBS...ARPELAR...SCIPIO...BLOCKER...CROWDER...
INDIANOLA...CANADIAN AND COUNCIL HILL.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Mar 9, 12:40 AM CST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1240 AM CST THU MAR 9 2006

OKZ064-090715-
CREEK OK-
1240 AM CST THU MAR 9 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 115 AM CST
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     CREEK

AT 1240 AM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16
MILES SOUTHWEST OF SHAMROCK...MOVING NORTHEAST AT 50 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...SHAMROCK...
DRUMRIGHT AND MANNFORD.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

The radar

The Western Arkansas radar (KSRX), 20 km away, was scanning. The volume nearest the first event began at 07:04 UTC.

Open the radar archive at this moment

Event by event

18 thunderstorm wind, 11 hail. Local standard time, as filed.

Hail, McIntosh

When
March 9, 1:05 AM CST
Where
McIntosh County, Hanna
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
35.417, -94.517

Thunderstorm Wind, Pittsburg

When
March 9, 1:11 AM CST
Where
Pittsburg County, 5 mi S of Savanna
Measured
68 kt (78 mph) measured gust
Reported by
STORM CHASER
Coordinates
35.200, -95.883

A storm chaser measured a 78 mile an hour wind gust.

Thunderstorm Wind, Pittsburg

When
March 9, 1:15 AM CST
Where
Pittsburg County, 4 mi S of Mc Alester
Measured
51 kt (59 mph) measured gust
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
34.767, -95.833

An Oklahoma mesonet site recorded at 59 mile an hour wind gust.

Thunderstorm Wind, Pittsburg

When
March 9, 1:30 AM CST
Where
Pittsburg County, Mc Alester
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
NEWSPAPER
Coordinates
34.883, -95.767

Thunderstorm winds estimated at 60 miles an hour damaged an awning and some lamp poles.

Hail, Muskogee

When
March 9, 1:32 AM CST
Where
Muskogee County, Muskogee
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
35.117, -95.367

Hail, Pittsburg

When
March 9, 1:34 AM CST
Where
Pittsburg County, Quinton
Measured
2.5 in hail
Property damage
$40,000
Reported by
LAW ENFORCEMENT
Coordinates
34.933, -95.767

Thunderstorm Wind, Muskogee

When
March 9, 1:40 AM CST
Where
Muskogee County, Warner
Measured
61 kt (70 mph) estimated gust
Property damage
$5,000
Reported by
LAW ENFORCEMENT
Coordinates
35.750, -95.367

Thunderstorm winds estimated at 70 miles an hour damaged a commercial building.

Thunderstorm Wind, Latimer

When
March 9, 1:40 AM CST
Where
Latimer County, Wilburton
Measured
52 kt (60 mph) estimated gust
Reported by
GENERAL PUBLIC
Coordinates
35.500, -95.300

Hail, Latimer

When
March 9, 1:40 AM CST
Where
Latimer County, Wilburton
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
34.917, -95.317

Hail, Pittsburg

When
March 9, 1:40 AM CST
Where
Pittsburg County, 8 mi E of Mc Alester
Measured
0.75 in hail
Reported by
NEWSPAPER
Coordinates
34.917, -95.317

Thunderstorm Wind, Pittsburg

When
March 9, 1:40 AM CST
Where
Pittsburg County, Krebs
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
NEWSPAPER
Coordinates
34.933, -95.633

Thunderstorm winds estimated at 60 miles an hour damaged an outbuilding.

Thunderstorm Wind, Haskell

When
March 9, 1:45 AM CST
Where
Haskell County, 2 mi S of Whitefield
Measured
61 kt (70 mph) estimated gust
Property damage
$5,000
Reported by
EMERGENCY MANAGER
Coordinates
34.917, -95.717

Thunderstorm winds estimated at 70 miles an hour blew down trees and destroyed a few outbuildings.

Thunderstorm Wind, Haskell

When
March 9, 1:45 AM CST
Where
Haskell County, Stigler
Measured
64 kt (74 mph) measured gust
Property damage
$25,000
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
35.217, -95.233

An Oklahoma mesonet site near Stigler recorded a 74 mile an hour wind gust. The strong wind damaged outbuildings, removed large sections of metal roofing from structures, and damaged signs.

Thunderstorm Wind, Haskell

When
March 9, 1:50 AM CST
Where
Haskell County, Mc Curtain
Measured
61 kt (70 mph) estimated gust
Property damage
$1,000
Reported by
EMERGENCY MANAGER
Coordinates
35.250, -95.133

Thunderstorm winds estimated at 70 miles an hour damage a school building.

Thunderstorm Wind, Muskogee

When
March 9, 1:55 AM CST
Where
Muskogee County, Webbers Falls
Measured
54 kt (62 mph) measured gust
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
35.150, -94.967

An Oklahoma mesonet site near Webbers Falls recorded a 62 mile an hour wind gust.

Thunderstorm Wind, Latimer

When
March 9, 2:00 AM CST
Where
Latimer County, Red Oak
Measured
70 kt (81 mph) estimated gust
Property damage
$10,000
Reported by
EMERGENCY MANAGER
Coordinates
35.517, -95.133

Thunderstorm winds estimated at 80 miles an hour blew down trees and power lines. Roofs of several buildings were damaged.

Thunderstorm Wind, Sequoyah

When
March 9, 2:07 AM CST
Where
Sequoyah County, 3 mi S of Sallisaw
Measured
61 kt (70 mph) estimated gust
Property damage
$15,000
Reported by
GENERAL PUBLIC
Coordinates
34.950, -95.083

Thunderstorm winds estimated at 70 miles an hour moved one end of a trailor home off its foundation and blew off its roof. Several trees were also blown down.

Hail, Cherokee

When
March 9, 2:10 AM CST
Where
Cherokee County, Tahlequah
Measured
0.88 in hail
Reported by
EMERGENCY MANAGER
Coordinates
35.417, -94.800

Thunderstorm Wind, Cherokee

When
March 9, 2:10 AM CST
Where
Cherokee County, Tahlequah
Measured
52 kt (60 mph) estimated gust
Property damage
$1,000
Reported by
EMERGENCY MANAGER
Coordinates
35.917, -94.967

Thunderstorm winds estimated at 60 miles an hour blew down power lines.

Thunderstorm Wind, Sequoyah

When
March 9, 2:11 AM CST
Where
Sequoyah County, 1 mi S of Marble City
Measured
61 kt (70 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
35.917, -94.967

Thunderstorm winds estimated at 70 miles an hour blew down some trees.

Thunderstorm Wind, Le Flore

When
March 9, 2:12 AM CST
Where
Le Flore County, Panama
Measured
61 kt (70 mph) estimated gust
Property damage
$1,000
Reported by
GENERAL PUBLIC
Coordinates
35.567, -94.817

Thunderstorm winds estimated at 70 miles an hour blew a strip of siding off the post office.

Hail, Le Flore

When
March 9, 2:18 AM CST
Where
Le Flore County, Panama
Measured
0.88 in hail
Reported by
AMATEUR RADIO
Coordinates
35.167, -94.667

Hail, Adair

When
March 9, 2:19 AM CST
Where
Adair County, Bunch
Measured
0.88 in hail
Reported by
EMERGENCY MANAGER
Coordinates
35.167, -94.667

Thunderstorm Wind, Le Flore

When
March 9, 2:25 AM CST
Where
Le Flore County, Cameron
Measured
61 kt (70 mph) estimated gust
Reported by
GENERAL PUBLIC
Coordinates
35.683, -94.767

Thunderstorm winds estimated at 70 miles an hour blew trees down.

Hail, Le Flore

When
March 9, 2:25 AM CST
Where
Le Flore County, Cameron
Measured
0.88 in hail
Reported by
GENERAL PUBLIC
Coordinates
35.133, -94.550

Hail, Le Flore

When
March 9, 2:30 AM CST
Where
Le Flore County, Rock Is
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
35.133, -94.550

Thunderstorm Wind, Le Flore

When
March 9, 2:30 AM CST
Where
Le Flore County, Rock Is
Measured
52 kt (60 mph) estimated gust
Reported by
TRAINED SPOTTER
Coordinates
35.183, -94.483

Thunderstorm Wind, Haskell

When
March 9, 4:10 AM CST
Where
Haskell County, Star
Measured
57 kt (66 mph) estimated gust
Reported by
GENERAL PUBLIC
Coordinates
35.183, -94.483

Hail, Sequoyah

When
March 9, 4:31 AM CST
Where
Sequoyah County, Roland
Measured
1 in hail
Reported by
AMATEUR RADIO
Coordinates
35.317, -94.867

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2006Every state in 2006This day in weather historyWarnings in Oklahoma, March 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5494577, 5493563, 5493564, 5493565, 5493567, 5493566, 5493568, 5493569, 5493570, 5493571, 5493572, 5493573, 5493574, 5493575, 5493576, 5493577, 5493578, 5493579, 5493580, 5493757, 5494167, 5494168, 5494169, 5494170, 5494171, 5494172, 5494173, 5494174, 5494175.